American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 311 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Donald L. Burkholder. The best constant in the Davis inequality for the expectation of the martingale square function. Trans. Amer. Math. Soc. 354 (2002) 91-105. MR 1859027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[122] Liliana Forzani, Roberto Scotto, Peter Sjögren and Wilfredo Urbina. On the $L^p$ boundedness of the non-centered Gaussian Hardy-Littlewood maximal function. Proc. Amer. Math. Soc. 130 (2002) 73-79. MR 1855622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[123] Winston Ou. The natural maximal operator on BMO. Proc. Amer. Math. Soc. 129 (2001) 2919-2921. MR 1840094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] Shanzhen Lu, Yibiao Pan and Dachun Yang. Rough singular integrals associated to surfaces of revolution. Proc. Amer. Math. Soc. 129 (2001) 2931-2940. MR 1840096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[125] Hitoshi Tanaka. The Fefferman-Stein type inequality for the Kakeya maximal operator. Proc. Amer. Math. Soc. 129 (2001) 2373-2378. MR 1823921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[126] Michael Christ and Michael Goldberg. Vector $A_2$ weights and a Hardy-Littlewood maximal function. Trans. Amer. Math. Soc. 353 (2001) 1995-2002. MR 1813604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[127] Roger L. Jones, Joseph M. Rosenblatt and Máté Wierdl. Oscillation inequalities for rectangles. Proc. Amer. Math. Soc. 129 (2001) 1349-1358. MR 1814160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[128] Ronald DeVore and Guergana Petrova. The averaging lemma. J. Amer. Math. Soc. 14 (2001) 279-296. MR 1815213.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[129] Y.-S. Han and J. Zhang. Cotlar-Stein lemma and the $Tb$ theorem. Proc. Amer. Math. Soc. 129 (2001) 1697-1703. MR 1814099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[130] Michael Brian Korey. Correction to ``Optimal factorization of Muckenhoupt weights''. Trans. Amer. Math. Soc. 353 (2001) 839-851. MR 1806041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[131] Michael Brian Korey. Optimal factorization of Muckenhoupt weights. Trans. Amer. Math. Soc. 352 (2000) 5251-5262. MR 1694375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[132] J. Michael Wilson. Note on a Littlewood-Paley inequality. Proc. Amer. Math. Soc. 128 (2000) 3609-3612. MR 1695099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Commutators for the maximal and sharp functions. Proc. Amer. Math. Soc. 128 (2000) 3329-3334. MR 1777580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[134] Carlos Pérez. Sharp weighted inequalities for the vector-valued maximal function. Trans. Amer. Math. Soc. 352 (2000) 3265-3288. MR 1695034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[135] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[136] David K. Watson and Richard L. Wheeden. Norm estimates and representations for Calderón-Zygmund operators using averages over starlike sets. Trans. Amer. Math. Soc. 351 (1999) 4127-4171. MR 1603994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[137] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Rearrangement of Hardy-Littlewood maximal functions in Lorentz spaces. Proc. Amer. Math. Soc. 128 (2000) 65-74. MR 1641637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[138] Zhijian Wu. Strong type estimate and Carleson measures for Lipschitz spaces. Proc. Amer. Math. Soc. 127 (1999) 3243-3249. MR 1637452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] N. J. Kalton and I. E. Verbitsky. Nonlinear equations and weighted norm inequalities. Trans. Amer. Math. Soc. 351 (1999) 3441-3497. MR 1475688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[140] Der-Chen Chang, Galia Dafni and Elias M. Stein. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$. Trans. Amer. Math. Soc. 351 (1999) 1605-1661. MR 1458319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[141] John E. Gilbert and Andrea R. Nahmod. Hardy spaces and a Walsh model for bilinear cone operators. Trans. Amer. Math. Soc. 351 (1999) 3267-3300. MR 1665331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[142] Piotr Hajlasz. Pointwise Hardy inequalities. Proc. Amer. Math. Soc. 127 (1999) 417-423. MR 1458875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[143] Christopher D. Sogge. Concerning Nikodym-type sets in 3-dimensional curved spaces. J. Amer. Math. Soc. 12 (1999) 1-31. MR 1639543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[144] E. I. Berezhnoi. Two-weighted estimations for the Hardy-Littlewood maximal function in ideal Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 79-87. MR 1622773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[145] Hans P. Heinig and Sichun Wang. Maximal function estimates of solutions to general dispersive partial differential equations. Trans. Amer. Math. Soc. 351 (1999) 79-108. MR 1458324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[146] Y.-S. Han. Plancherel-Pôlya type inequality on spaces of homogeneous type and its applications. Proc. Amer. Math. Soc. 126 (1998) 3315-3327. MR 1459123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[147] Terence Tao, Ana Vargas and Luis Vega. A bilinear approach to the restriction and Kakeya conjectures. J. Amer. Math. Soc. 11 (1998) 967-1000. MR 1625056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[148] Michael Christ and Alexander Kiselev. Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results. J. Amer. Math. Soc. 11 (1998) 771-797. MR 1621882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[149] Joan Cerdà and Joaquim Martín. Conjugate Hardy's inequalities with decreasing weights. Proc. Amer. Math. Soc. 126 (1998) 2341-2344. MR 1443375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[150] Igor E. Verbitsky and Richard L. Wheeden. Weighted norm inequalities for integral operators . Trans. Amer. Math. Soc. 350 (1998) 3371-3391. MR 1443202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 311 found      Go to page: < 2 3 4 5 6 7 8 > >>